# SDR SWAA2015110645835

- Difficulty date: October 12, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C27409
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MID FLAP NR 8 CARRIAGE, A FRAME MOUNTING BOLT HOLES CORRODED.  R & R NR 8 CARRIAGE IAW CMM.
